# SDR SWAA2018101525974

- Difficulty date: October 1, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,269 hours, 37,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER CREASE BEAM CHORD CORRODED BETWEEN BS 947 TO BS 1006.  R&R CREASE BEAM IAW SRM.
